Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it ok to switch to cepodem-200 from kefpod-200 in between the course?

i was taking kefpod-200 for treatment of sinusitis..i took this tablets for 5 days against 7 day course.since these tablets are not available in the local chemist can i switch on to cepodem-200 for balance two days course.. kindly reply immediately..regards g v rao hyderabad-india
Mon, 7 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi

Yes,you can switch to the available drug which is cepodem.Both the drugs contain cefpodoxime antibiotic but belong to different brands.You can switch to cepodem due to non availability of the actual prescribed drug.This may not cause any major changes in the efficacy.You can watch for any allergic reactions on the first day of use and continue the drug without any issues.


Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sinusitis


Is it ok to switch to cepodem-200 from kefpod-200 in between the course?

Hi Yes,you can switch to the available drug which is cepodem.Both the drugs contain cefpodoxime antibiotic but belong to different brands.You can switch to cepodem due to non availability of the actual prescribed drug.This may not cause any major changes in the efficacy.You can watch for any allergic reactions on the first day of use and continue the drug without any issues. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician